# SDR QR9R20220523001

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 13722809536
- Aircraft time: 3,454 hours
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: 70BM053110
- Part serial: 23006
- Condition: Fault Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, #2 ENGINE CHIP CAUTION ILLUMINATED ON CAD. THIS WAS THE 3RD LIGHT EVENT AND 3RD TIME METAL PARTICLES WERE FOUND ON CHIP DETECTOR. REMOVED AND REPLACED MODULE 05 ASSEMBLY IAW ARRIEL 1E2, 72-00-15-900-801-B01. TEST FLIGHT SUCCESSFULLY COMPLETED IAW AMM 05-60-00, 6-1.
